# SDR USAA920080518

- Difficulty date: February 25, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 66,670 hours, 45,963 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - FORWARD CARGO DOOR LOWER FORWARD CORNER FITTING CRACKED.  REPLACED FORWARD CARGO DOOR LOWER FORWARD CORNER FITTING IAW USAIRWAYS EO 52-31-04.
